# SDR 9JLA2021120831806

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,725 hours, 2,477 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 243100110
- Part serial: 032A
- Condition: Defective
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE HORIZONTAL STABILIZER TRIM FAILED IN FLIGHT, THE FLIGHT CREW ELECTED TO DIVERT FLIGHT AND LAND TO INVESTIGATE THE FAULT. THE APPROACH AND LANDING WAS UNEVENTFUL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE HORIZONTAL STABILIZER ACTUATOR WAS DETERMINED TO BE AT FAULT. THE ACTUATOR WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT THEN WAS RETURNED TO SERVICE.
